I'm looking into the Mounter weight loss procedure! Are there any side effects or yo-yo effects?
I'm so exhausted from the diet management I've had to live with that it's become a constant qualifier that I'm finally considering getting some help from a medication. Lately, I've heard so many people recommending Maunza from afar that I've been lurking for days, wondering if I should at least go for a consultation.
I understand that the injections help control my appetite, but has anyone experienced severe side effects like vomiting or bloating after taking Maunza? My biggest fear is that after spending so much money to lose weight, my cravings will explode and I'll gain everything back once I stop taking Maunza. I'm so scared of that.
Has anyone actually achieved their target weight by taking Maunja, which they paid for themselves? Please share your honest reviews, including whether the stomach discomfort is tolerable and how you are managing your health after stopping the medication.
Popular in Mounjaro / Wegovy Q&A
- 01CommentsI've also been curious about diet injections lately; my acquaintances seemed very satisfied with them!1900026.10.26
- 02CommentsThe effects usually last for several weeks to several months. The duration may vary depending on lifestyle management.160026.10.26
- 03CommentsThe effects of weight loss injections usually last for several weeks to several months. They last longer when combined with consistent management.230026.10.26
- 01CommentsI've also been curious about diet injections lately; my acquaintances seemed very satisfied with them!1900026.10.26
- 02CommentsDietary management is the most important thing after stopping the medication. Maintaining consistent eating habits prevents the yo-yo effect.550026.10.25
- 03CommentsI am very satisfied because my cravings and binge eating have decreased. I can really feel the effects of correcting my eating habits.440026.10.25
- 01CommentsI've also been curious about diet injections lately; my acquaintances seemed very satisfied with them!1900026.10.26
- 02CommentsDietary management is the most important thing after stopping the medication. Maintaining consistent eating habits prevents the yo-yo effect.550026.10.25
- 03CommentsI am very satisfied because my cravings and binge eating have decreased. I can really feel the effects of correcting my eating habits.440026.10.25
- 04
- 05
- 06
- 07
- 08
- 09
- 10
- 04
- 05
- 06
- 07
- 08
- 09
- 10
- 04
- 05
- 06
Will obesity injections help control appetite?[17]
820026.09.29 - 07
I'm worried about the side effects of weight loss injections.[17]
720026.09.28 - 08
- 09
- 10